# SDR KPVA2016020200002

- Difficulty date: February 2, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N941
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5367121820602
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOORBEAM AT FRAME 39 UNDER ANOTHER NON-ROUTINE, INTERCOSTAL BRACKET BELOW PASSENGER  DOOR SILL CORRODED, EXFOLIATION - WHILE AT 2YE CHECK.  INTERCOSTAL BRACKET BELOW PAX DOOR SILL REPLACED IAW SRM 51-25-01, R94.
